# SDR AWXA200401210

- Difficulty date: October 29, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Condition: Leaking
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, THE L-1 DOOR ASSIST DAMPER PRESSURE WAS LOW.  MAINTENANCE REMOVED L-1 DOOR ASSIST DAMPER PERCUSSION MECHANISM AND REPLACED TWO EACH PACKINGS.  REINSTALLED L-1 DOOR ASSIST DAMPER IAW A320 AMM 52-10-00, LEAK AND OPERATIONAL CHECK WAS GOOD.
